# SDR CALA9601333

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE AT EXTERIOR HANDLE AND AFT ENTRY DOOR WAS LOW.  THE TAILCONE LATCHES WERE ADJUSTED IAW MM 53-53-00.
